# SDR ABXA9700929

- Difficulty date: April 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46016
- System (JASC): 5610 · Flight Compartment Windows
- Part: Chafe Strip
- Condition: Loose
- Location: Rt Slid Window
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S SLIDING WINDOW OPERATION WAS INTERMITTENT, HAD TO MAKE SEVERAL ATTEMPTS TO OPEN.  WINDOW WOULD JAM AFTER THE FIRST INCH OF MOVEMENT.  FOUND CHAFE STRIP BEHIND FIRST OFFICER'S SLIDING WINDOW LOOSE AND RUBBING ON THE WINDOW. RESECURED STRIP AS REQUIRED, OPS CHECKED GOOD.
